# SDR AALA202312129275

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A320*
- Aircraft serial: 1499
- Aircraft time: 73,817 hours, 28,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 35 AND 36 INOPERATIVE. MAINTENANCE FOUND A BROKEN WIRE AT PLUG 7260VC14-A AT ROW 35 AND REPAIRED IT ESPM 20-48-21. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM  WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
